MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 34MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SELF-TAPPING 34MM; SCREW, FIXATION, BONE
Model Number 202.834
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: dzl, ktw.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, three (3) pelvic screws and four (4) cortex screws were removed from the patient for an unknown reason.The implants were originally placed in the patient on (b)(6) 2017.There is no further information available.This report is for one (1) 2.7mm cortex screw self-tapping 34mm.This is report 5 of 7 for (b)(4).

Brand Name
2.7MM CORTEX SCREW SELF-TAPPING 34MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12623903
Report Number2939274-2021-06038
Device Sequence Number4270413
Product Code HWC
UDI-Device Identifier10886982144836
UDI-Public10886982144836
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.834
Device Catalogue Number202.834
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;